# SDR AU980630

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 41789000
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR RETRACTION LINK FORK BOLT BENT PREVENTING CORRECT LANDING GEAR INDICATIONS.
